CSpace
一类非线性泛函微分方程的周期解
赵晓强
1994
Source Publication应用数学学报
ISSN0254-3079
Volume017Issue:003Pages:466
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42264
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
赵晓强. 一类非线性泛函微分方程的周期解[J]. 应用数学学报,1994,017(003):466.
APA 赵晓强.(1994).一类非线性泛函微分方程的周期解.应用数学学报,017(003),466.
MLA 赵晓强."一类非线性泛函微分方程的周期解".应用数学学报 017.003(1994):466.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[赵晓强]'s Articles
Baidu academic
Similar articles in Baidu academic
[赵晓强]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[赵晓强]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.